# SDR UPS98828043

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755584508
- Condition: Cracked
- Location: Bs 1396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1396 AT STR 21L, THE FRAME TIE FITTING HAS A 9 INCH CRACK.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 9755584.
